Vol. 21(2020) No. 1

 

 

  Fixed Point Theory, Volume 21, No. 1, 2020, 3-394, February 1st, 2020
 
Home
Volumes Selection
Best proximity point of Zamfirescu contractions of Perov type on regular cone metric spaces

Mujahid Abbas, Vladimir Rakočević and Azhar Hussain

Abstract pdf         

 

Unified relation-theoretic fixed point results via F-Suzuki-contractions with an application

Md Ahmadullah and Mohammad Imdad

Abstract pdf         

 

Picard sequences in b-metric spaces

Suzana Aleksić, Zoran D. Mitrović and Stojan Radenović

Abstract pdf         

 

Abstract measures of noncompactness and fixed points for nonlinear mappings

David Ariza-Ruiz and Jesús Garcia-Falset

Abstract pdf         

 

An improvement of alternating direction method for solving variational inequality problems with separable structure

Abdellah Bnouhachem, Qamrul Hasan Ansari and Jen-Chih Yao

Abstract pdf         

 

Open access
Zero point principle of ball-near identity operators and applications to implicit operator problem

A. Buică, I.A. Rus and M.A. Șerban

Abstract pdf          Fulltext pdf

 

A modified inertial subgradient extragradient method for solving pseudomonotone variational inequalities and common fixed point problems

L.C. Ceng, A. Petrușel, X. Qin and J.C. Yao

Abstract pdf         

 

A new iterative algorithm for a generalized mixed equilibrium problem and a countable family of nonexpansive-type maps with applications

C.E. Chidume, M.O. Nnakwe and E.E. Otubo

Abstract pdf         

 

A common maximal element of condensing mappings

Liang-Ju Chu and Chien-Hao Huang

Abstract pdf         

 

Open access
The completion of generalized b-metric spaces and fixed points

Ștefan Cobzaș and Stefan Czerwik

Abstract pdf          Fulltext pdf

 

Multivalued iterated contractions

T. Domínguez Benavides, P. Lorenzo Ramírez, M. Rahimi and A. Sadeghi Hafshejani

Abstract pdf         

 

A strong convergence theorem for finite families of Bregman quasi-nonexpansive and monotone mappings in Banach spaces

Enyinnaya Ekuma-Okereke and Abiodun Tinuoye Oladipo

Abstract pdf         

 

Existence results for a quadratic integral equation of fractional order by a certain function

H.H.G. Hashem and A.M.A. El-Sayed

Abstract pdf         

 

Discussion on the existence of best proximity points in metric spaces

Shihuang Hong, Jie Zhou, Ji Chen, Haiyang Hou and Li Wang

Abstract pdf         

 

A note on a rational form contractions with discontinuities at fixed points

E. Karapınar

Abstract pdf         

 

Orbital fixed point conditions in geodesic spaces

W.A. Kirk and Naseer Shahzad

Abstract pdf         

 

Positive piecewise pseudo almost periodic solutions of a generalized hematopoiesis model with harvesting terms and impulses

Fanchao Kong

Abstract pdf         

 

Several fixed point theorems on partially ordered Banach spaces and their applications to integral equations

Jinlu Li

Abstract pdf         

 

Fixed point theorems for multivalued mappings on bipolar metric spaces

Ali Mutlu, Kübra Özkan and Utku Gürdal

Abstract pdf         

 

Weak and strong convergence results for sum of two monotone operators in reflexive Banach spaces

Ferdinard U. Ogbuisi, Lateef O. Jolaoso and Yekini Shehu

Abstract pdf         

 

Some fixed point results are futile for the metric spaces with finite diameter

Ehsan Pourhadi

Abstract pdf         

 

On some results of Krasnoselskii theorem for weak topology in Banach spaces

Cesim Temel

Abstract pdf         

 

On 𝜓-contractions and common fixed point results in probabilistic metric spaces

Jingfeng Tian, Ximei Hu and Donal O'Regan

Abstract pdf         

 

Viscosity approximation methods for generalized asymptotically nonexpansive mappings and monotone inclusions in Hadamard spaces

Godwin Chidi Ugwunadi, Imo Kalu Agwu, Chinedu Izuchukwu and Chibueze Christian Okeke

Abstract pdf         

 

Stability of maximum preserving functional equation on multi-Banach lattice by fixed point method

M.R. Velayati and N. Salehi

Abstract pdf         

 

A hybrid projection algorithm for finding fixed points of Bregman quasi-strict pseudo-contractions

Zi-Ming Wang and Sun Young Cho

Abstract pdf         

 

Coincidence points of mappings in Banach spaces

Oleg Zubelevich

Abstract pdf         

 

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | FPT Conferences | FPT Book Review